MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 33302
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the male external catheter's adhesive stayed on well and sometimes had adhesive left behind for 2 days.Also sated that some falling off in the middle of the night and not even staying on for a couple of hours.
 
Event or Problem Description
It was reported that the male external catheter adhesive was staying on well and sometimes had adhesive left behind for 2 days.Also stated that the catheter was falling off in the middle of the night and not even staying on for a couple of hours.
 
Additional Manufacturer Narrative
The reported issue was inconclusive as no sample returned for evaluation.A potential root cause for this failure mode could be due to viscometer failure or mechanical failure.It was unknown whether the device had met specifications.The product used for the treatment but it was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive" correction: d, e, h h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAFLEX SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10938015
Report Number1018233-2020-21298
Device Sequence Number14208071
Product Code NNX
UDI-Device Identifier00801741070754
UDI-Public(01)00801741070754
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2025
Device Model Number33302
Device Catalogue Number33302
Device Lot NumberJUER2719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;